# SDR SWAA2022051796878

- Difficulty date: April 22, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOORBEAM; FWD UPPER FLANGE; LBL 43; WL 208. / [01] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1;[02] REMOVED CORROSION ON BS986 FWD FLANGE LBL43 WL208 1''X1'' AREA I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.H.(2)(B) FIG 104/ALLOWABLE DAMAGE 1 DETAIL E.;18] FABRICATED REPAIR PARTS ITEM(1) STRAP FROM 7075-T6 0.100 LOT # 11424649-1;ITEM(2) ANGLE FROM BAC1490-2887 7075-T6 LOT# 1395413-1;ITEM(3) FILLER FROM 7075-T6 0.150 LOT# 1386011-1 ALL I.A.W SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 PAR 4.F(4)-K OK TO PRIMER.;[19] VERIFIED CORRECTIVE ACTIONS #17 AND #18 VERIFIED UPDATED MEASUREMENT FIELDS;[20] PRIMED ALL REPAIR PARTS PER SRM 53-70-51-2R-6. OK TO INSTALL ALL REPAIR PARTS.;[21] VERIFIED CORRECTIVE ACTION #20; OK TO INSTALL GIVEN.;[22] INSTALLED ALL REPAIR PARTS. REPAIRED DAMAGE ON BS 986 FLOOR BEAM; FWD UPPER FLANGE; LBL 43; WL 208 PER SRM 53-70-51-2R-6.;[23] VERIFIED CORRECTIVE ACTION #22;[24] VERIFIED CORRECTIVE ACTION #22;[25] VERIFIED CORRECTIVE ACTION #22
